MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. STEALTH 360 ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. STEALTH 360 ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE
Model Number PRD-SC30-MICRO
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/15/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is ongoing.A final report will be submitted once the investigation is complete.Csi id: (b)(4).
 
Event or Problem Description
A retrograde treatment from pedal access was performed in the anterior tibial artery through the tibioperoneal artery and posterior tibial artery using a stealth 360 peripheral orbital atherectomy device (oad).Following a high speed treatment, the device stalled and became stuck in the vessel.The oad shaft was cut and a diagnostic catheter was advanced to dislodge the crown.The oad and guide wire were removed.The lesion was re-wired successfully and balloon angioplasty was performed.The patient was stable.
 
Additional Manufacturer Narrative
H10 investigation findings code 4247: malfunction observed without conclusive findings.The oad was returned to csi.The reported event of stuck in vessel was unable to be confirmed.Analysis of the crown and driveshaft did not reveal any damage that would have contributed to the reported stuck in vessel.Review of the device data log confirmed the reported event of a stall near the end of the procedure.The root cause of the stall event was inconclusive.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements.Csi id: (b)(4).

Brand Name
STEALTH 360 ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer (Section G)
CARDIOVASCULAR SYSTEMS, INC.
1225 old hwy 8 nw
st. paul MN 55112
Manufacturer Contact
tonia moskalets
1225 old hwy 8 nw
st. paul, MN 55112
MDR Report Key17314481
Report Number3004742232-2023-00186
Device Sequence Number4036551
Product Code MCW
UDI-Device Identifier10850000491264
UDI-Public(01)10850000491264(17)250131(10)470956-1
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberPRD-SC30-MICRO
Device Catalogue Number7-10059-01
Device Lot Number470956-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2023
Supplement Date Received by Manufacturer08/01/2023
Initial Report FDA Received Date07/13/2023
Supplement Report FDA Received Date08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale